# SDR SWAA2025073095524

- Difficulty date: July 26, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA R1 DOOR ASSISTANCE HANDLE LOOSE.   INSTALLED CORRECTLY FWD GALLEY AREA R1 DOOR ASSISTANCE HANDLE IAW AMM 52-41-31-400-802 STEP 3F(2).
